# SDR SWIA200616775

- Difficulty date: June 7, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 4,214 hours, 2,769 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Tube
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT AT ABOUT 6,000 FEET, GOT AN EFIS COMP MON CAUTION MESSAGE FOLLOWED BY AMBER ALT FLAGS ON BOTH ALTIMETER TAPES.  RETURNED TO FIELD.  REMOVED CONTAMINATION FROM 1-2 STATIC PARTS ON PITOT/STATIC TUBES, PER MM 34-11-00-100-801. OPERATIONAL CHECKS GOOD.
